Tracking control of overactuated systems with actuator faults
by Wen-Juan Wu; Guang-Ren Duan
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 5, No. 2, 2015

Abstract: A novel scheme for fault-tolerant control is proposed in this paper. The geometric theory of output regulation is used to solve the total failure of actuators, under the assumption that redundancy is available in the systems. In the case that the reference signals are generated by a finite dimensional exogenous system, it is shown that, under standard assumptions, this problem is solvable if and only if a certain partial differential equation is solvable. Once a solution of this equation is available, a feedback law which solves the problem can easily be constructed. A numerical example is presented to illustrate the effectiveness of proposed approach.

Online publication date: Mon, 15-Jun-2015

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email